# SDR IPXA2017070218823

- Difficulty date: June 13, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE LT SIDE FRAME AT CENTER GUIDE PIN IS CRACKED.  .REPAIRED THE FRAME IAW SRM 53-80-07, REPAIR 1, FIG. 201.
